# SDR UPS00433750

- Difficulty date: September 14, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, RT BODY GEAR STRUT OUTBOARD DOOR HINGE FITTING CRACKED.  *S/D*  REMOVED DAMAGE IAW SRM 51-40-03, REMOVED SUPPORT FRAME FROM A/C FOR MAINTENANCE.  FABRICATED AND INSTALLED SUPPORT FRAME FOR RT BODY GEAR STRUT DOOR HINGE POINTS AS REQUIRED.
